Seroxat Withdrawal and Tapering Help
"I'm so grateful for not just the program itself but the quality of people that work for this company. Thank you so much. Forever grateful. - Mike (Seroxat / Paxil)
Are you looking for Help to Wean Off Seroxat? There is a way to ease Seroxat Withdrawal Symptoms and our program takes a natural, holistic approach to easing symptoms. We have helped people in 78 countries over the past 15 years with Slow Seroxat Taper Rates, symptom-easing natural nutraceuticals; and expert guidance and mentoring. Seroxat is a Selective Serotonin Reuprtake Inhibitor (SSRI) used to treat depression, generalized anxiety and social anxiety. Seroxat has a high rate of Seroxat Discontinuation Syndrome, or Seroxat Withdrawal Symptoms that include nausea, dizziness, vertigo, insomnia, nightmares, vivid dreams, agitation, sweating, anxiety and lightheadedness. Getting Off Seroxat slowly is required to minimize the Seroxat Withdrawals. The BBC reported in 2001 that the World Health Organization had ranked Seroxat (Paxil) as the most difficult antidepressant to withdraw from. Let our holistic approach work for you to Stop Seroxat. You can Wean off Seroxat successfully! Contact the Prescription Drug Experts for help weaning off Seroxat!
How the Program and Tapering Process Works Seroxat Dependence
Our Seroxat weaning program is a slow taper that allows you to safely step down from Seroxat under the guidance of our Prescription Experts; your Physician and Pharmacist.
The Pre-Taper is for Symptom Relief. You will not wean Seroxat until you feel better. This is where our Advanced Nutraceuticals are critical.
Point of Return provides healthy, Drug-Free Strategies to help minimize Seroxat withdrawal symptoms to improve mental and physical well-being.
Our areas of expertise are Antidepressants, Benzodiazepines, Sleeping Pills and Painkillers on a case-by-case basis.
At-Home programs are individualized based on your situation. An assessment is done on any herbs, vitamins, and over-the-counter items you are currently ingesting to ensure there are no interactions. Don't Wean Seroxat alone, work with our Prescription Drug Experts.
Imagine being Free of Seroxat Addiction
- Proven Program completed At-Home with Expert Guidance
- Our secret is a Slow Taper combined with Powerful all-natural
Nutraceuticals to help ease Seroxat withdrawal symptoms
- Your program is customized for your specific situation
- Professional information on interactions
- 15 years of experience helping people in 78 countries
- Free Expert Mentoring on our 24/7 private Discussion Board
- Free Assessment Upon Starting our Program (a $400 value)
Learn More about how our process works.
Seroxat Withdrawal Success Stories
I give the glory to God for directing my path to Alesandra and to Point of Return! more...
Debbie (California) Seroxat (Paxil)
Thank you, again, for answering my constant barrage of questions, for being there when I was scared, for celebrating with me. And, most of all, for helping me get my life back. more...
Laurie (Ohio) Seroxat (Paxil)
I still can't believe it. After 15 years I am finally med free thanks to the Point of Return team!!!!!
Dan (Canada) Seroxat (Paxil)
Break Free Today
At Point of Return, a 501(c)3 nonprofit, we have spent the last 15 years helping people wean off antidepressants correctly. With customized taper rates and all natural nutraceuticals, our program allows you to come off Seroxat, once and for all, from the comfort of your home.
Read program FAQs
" Some people have paid the ultimate price suffering and labeled when all along it was what we know as withdrawal syndrome. I am one of the survivors. For this I am grateful beyond words can truly express ! I
can now say that I'm "PAXIL FREE!
- Mike E. (Missouri) - Seroxat (Paxil)
reach out for help
Seroxat history and info
Seroxat (Paroxetine) is one of the most potent of the SSRIs (Selective Serotonin Reuptake Inhibitors) and has shown a high incidence of dependence.
GlaxoSmithKline marketed the drug extensively as “non-habit forming” and yet this was proven to be false by numerous experts.
Seroxat is associated with a high incidence and severity of withdrawal symptoms (discontinuation syndrome) and therefore it is recommended to taper gradually to help minimize the discomfort.
Seroxat is an antidepressant in a group of drugs called Selective Serotonin Reuptake Inhibitors (SSRIs).
SSRIs mechanism of action is on Serotonin, a hormone also called 5-hydroxytrptamine, found in the pineal gland, blood platelets, digestive tract and the brain. Serotonin acts as both a chemical messenger that transmits nerve signals between nerve cells and causes the blood vessels to narrow. Serotonin makes blood clots form and is a muscle as well as a vasoconstrictor, but it also plays an important role in sleep, appetite, memory, aggression, sexual behavior, cardiovascular activity, respiratory activity, motor output, neuroendocrine and sensory function, and perception. According to Dr. Ann Blake Tracy, an increase in Serotonin produces rushes of insulin that drops blood sugar levels and can create a chemically induces hypoglycemia (low blood sugar). Additionally, too much Serotonin damages blood vessels, particularly in the lungs and may adversely affect heart valves. This is because Serotonin is a powerful vasoconstrictor (narrows the blood vessels).
Consistently elevating Serotonin levels causes the stress hormones Cortisol and Adrenaline (Epinephrine) in the body and brain to be triggered by the adrenal glands. This natural reaction is the body’s way to combat the excessive Serotonin levels. This boost produces a euphoric state and can be viewed as a lessening of depression. However, prolonged increases in Serotonin can cause adrenal exhaustion, where the Adrenals lose their efficiency, causing adrenaline to fall while Cortisol rises. Ultimately the Cortisol levels fall and lead to fatigue. Many SSRI users report fatigue, and it can take time for the Adrenal Glands to restore normal adrenaline levels after stopping antidepressants.
The eyes have significant levels of Melatonin, and the precursor to Melatonin is Serotonin, which is derived from the amino acid tryptophan, which converts to 5-HTP first and then to Serotonin. Within the pineal gland, Serotonin is used to yield melatonin. Therefore, Serotonin also dramatically alters the sleep-wake cycle since Serotonin activity gradually decreases as one becomes drowsy and enters slow wave sleep (non-REM sleep). During REM sleep (Rapid Eye Movement), or dream sleep, Serotonin activity falls completely silent. It returns to its basic level several seconds prior to the end of REM sleep, which occurs in 90-100 minute cycles. REM alternates with Non-REM about 4-5 times during the night. During non-REM sleep, there is a lot of movement, but during REM sleep, only the eye muscles move. This may explain why so many SSRI users report bizarre, vivid dreams.
It is estimated that 95% of our Serotonin is produced in the gut region, where it triggers digestion. Nerve cells in the gut also use Serotonin to signal back to the brain, where it trains us not to eat certain foods by communicating pain and gas. This second brain is an independent network of over 100 billion neurons that signals our bodies to stress, but can also cause illness if the stomach is unhealthy, since the majority of our immune cells line the gut walls. The high concentration of Serotonin in the stomach region is why antidepressants commonly have side effects that include nausea, weight gain and stomach upset.
Per the FDA:
- If the decision has been made to discontinue treatment, medication should be tapered, as rapidly as is feasible, but with recognition that abrupt discontinuation can be associated with certain symptoms (see PRECAUTIONS and DOSAGE AND ADMINISTRATION: Discontinuation of Treatment With PAXIL, for a description of the risks of discontinuation of PAXIL).
426. Discontinuation of Treatment With PAXIL: Symptoms associated with discontinuation of PAXIL have been reported (see PRECAUTIONS: Discontinuation of Treatment With PAXIL). Patients should be monitored for these symptoms when discontinuing treatment, regardless of the indication for which PAXIL is being prescribed. A gradual reduction in the dose rather than abrupt cessation is recommended whenever possible. If intolerable symptoms occur following a decrease in the dose or upon discontinuation of treatment, then resuming the previously prescribed dose may be considered. Subsequently, the physician may continue decreasing the dose but at a more gradual rate.
*While great care has been taken in organizing and presenting the material throughout this website, please note that it is provided for informational purposes only and should not be taken as Medical Advice.
*The statements on this website have not been evaluated by the Food and Drug Administration (FDA). The products and labels mentioned / sold are not intended to diagnose, treat, cure, or prevent any disease or illness.
* Testimonial results may vary person to person.
*The program outlined in Point of Return is not meant to substitute your doctor, instead it is to be utilized with your physician to help you with your drug withdrawal process and with his or her consent.
*Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and done with their consent and support. More...